# SDR DALA2024110610680

- Difficulty date: November 4, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 93,640 hours, 44,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Abnormal
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 DISC: 2L DOOR ARMING JAMMED. C/A: EF A320 AMM 25-62. RE-SECURD DOOR AND OPS CK OF SLIDE ARMING GOOD. OK FOR SVC. (LP: 6374688)
